Works matching DE "PHILOSOPHY of mathematics"
Results: 1568
Redrawing Kant's philosophy of mathematics.
- Published in:
- 2013
- By:
- Publication type:
- Essay
Bernays, Dooyeweerd and Gödel -- the remarkable convergence in their reflections on the foundations of mathematics.
- Published in:
- South African Journal of Philosophy, 2011, v. 30, n. 1, p. 70, doi. 10.4314/sajpem.v30i1.64413
- By:
- Publication type:
- Article
Editorial Preface.
- Published in:
- South African Journal of Philosophy, 2011, v. 30, n. 1, p. 1, doi. 10.1080/02580136.2011.10751722
- By:
- Publication type:
- Article
On the development of geometric cognition: Beyond nature vs. nurture.
- Published in:
- Philosophical Psychology, 2022, v. 35, n. 4, p. 595, doi. 10.1080/09515089.2021.2014441
- By:
- Publication type:
- Article
Against “soft” statistical information.
- Published in:
- Philosophical Psychology, 2015, v. 28, n. 1, p. 139, doi. 10.1080/09515089.2013.785127
- By:
- Publication type:
- Article
Abstraction and grounding.
- Published in:
- Philosophy & Phenomenological Research, 2024, v. 109, n. 1, p. 357, doi. 10.1111/phpr.13036
- By:
- Publication type:
- Article
Continuity and Stability of Partial Entropic Sums.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 229, doi. 10.1007/s11005-010-0440-2
- By:
- Publication type:
- Article
Coal to Diamonds.
- Published in:
- Foundations of Science, 2013, v. 18, n. 3, p. 583, doi. 10.1007/s10699-012-9318-3
- By:
- Publication type:
- Article
Top-Down and Bottom-Up Philosophy of Mathematics.
- Published in:
- Foundations of Science, 2013, v. 18, n. 1, p. 93, doi. 10.1007/s10699-012-9287-6
- By:
- Publication type:
- Article
Mathematical Naturalism: Origins, Guises, and Prospects.
- Published in:
- Foundations of Science, 2006, v. 11, n. 1/2, p. 5, doi. 10.1007/s10699-004-5911-4
- By:
- Publication type:
- Article
Introduction to the Special Issue Entitled ‘Mathematics: What Does it All Mean?’.
- Published in:
- Foundations of Science, 2006, v. 11, n. 1/2, p. 1, doi. 10.1007/s10699-004-5910-5
- By:
- Publication type:
- Article
Mathematics as a Quasi-Empirical Science.
- Published in:
- Foundations of Science, 2006, v. 11, n. 1/2, p. 41, doi. 10.1007/s10699-004-5912-3
- By:
- Publication type:
- Article
Reply to Comments.
- Published in:
- 1997
- By:
- Publication type:
- Other
On decomposition of A-continuity.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 4, p. 309, doi. 10.1007/s10474-006-0025-9
- By:
- Publication type:
- Article
On decompositions of continuity and some weaker forms of continuity via idealization.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 183, doi. 10.1007/s10474-005-0241-8
- By:
- Publication type:
- Article
Decompositions of some weaker forms of continuity.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 85, doi. 10.1023/B:AMHU.0000045532.77422.df
- By:
- Publication type:
- Article
Locally FCC spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 4, p. 343, doi. 10.1023/B:AMHU.0000024684.35597.3e
- By:
- Publication type:
- Article
On δ-I-open sets and decomposition of α-I-continuity.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 4, p. 349
- By:
- Publication type:
- Article
Weakly Θ-precontinuous functions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 343, doi. 10.1023/A:1025151406717
- By:
- Publication type:
- Article
On super continuous multifunctions.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 143
- By:
- Publication type:
- Article
The bivariate Shepard operator of Bernoulli type.
- Published in:
- Calcolo, 2007, v. 44, n. 4, p. 189, doi. 10.1007/s10092-007-0136-x
- By:
- Publication type:
- Article
Remarks on the Hölder continuity of solutions to elliptic equations in divergence form.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 3, p. 395, doi. 10.1007/s00526-005-0348-3
- By:
- Publication type:
- Article
Properties of pseudoquasicontinuity.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 684, doi. 10.1007/s10958-015-2624-x
- By:
- Publication type:
- Article
Surface waves on the water of minimal smoothness.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 356, doi. 10.1007/s10958-010-0091-y
- By:
- Publication type:
- Article
Dynamic Mereotopology. III. Whiteheadian Type of Integrated Point-Free Theories of Space and Time. II.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 9, doi. 10.1007/s10469-016-9372-y
- By:
- Publication type:
- Article
The effectiveness of using animation media to improve mathematical logic intelligence.
- Published in:
- INSANIA : Jurnal Pemikiran Alternatif Kependidikan, 2024, v. 29, n. 1, p. 137, doi. 10.24090/insania.v29i1.10712
- By:
- Publication type:
- Article
NETWORK RELIABILITY AND INNER--FOUR--CYCLE--FREE GRAPHS.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 3, p. 484, doi. 10.1287/moor.11.3.484
- By:
- Publication type:
- Article
Accuracy in Recalling Interest Inventory Information at Three Time Intervals.
- Published in:
- Measurement & Evaluation in Counseling & Development, 2006, v. 38, n. 4, p. 236, doi. 10.1080/07481756.2006.11909785
- By:
- Publication type:
- Article
O ENSINO DA MATEMÁTICA SOB ÓTICA DA EDUCAÇÃO DO CAMPO.
- Published in:
- Revista Foco (Interdisciplinary Studies Journal), 2024, v. 17, n. 10, p. 1, doi. 10.54751/revistafoco.v17n10-098
- By:
- Publication type:
- Article
Crear la nada.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 2, p. 312
- By:
- Publication type:
- Article
Operaciones y leyes lógicas con divisores.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 3, p. 494
- By:
- Publication type:
- Article
ACERCA DE LA PORTADA.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 1, p. 2
- Publication type:
- Article
Decompositions of Continuity.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 2, p. 187
- By:
- Publication type:
- Article
Logical conditions in programming languages: review, discussion and generalization.
- Published in:
- Annales Mathematicae et Informaticae, 2023, v. 57, p. 65, doi. 10.33039/ami.2023.04.002
- By:
- Publication type:
- Article
Bibliography.
- Published in:
- 2020
- By:
- Publication type:
- Bibliography
Metamathematics and the Philosophical Tradition.
- Published in:
- 2020
- By:
- Publication type:
- Book Review
La motivación básica de Husserl y el sentido de la fenomenología.
- Published in:
- Anuario Filosófico, 2020, v. 53, n. 3, p. 447, doi. 10.15581/009.53.3.003
- By:
- Publication type:
- Article
BOOKS RECEIVED.
- Published in:
- 2019
- Publication type:
- Bibliography
NOVEDADES BIBLIOGRÁFICAS.
- Published in:
- 2015
- Publication type:
- Bibliography
Defending the Axioms.
- Published in:
- 2012
- By:
- Publication type:
- Book Review
The Cambridge Companion to Frege.
- Published in:
- 2011
- By:
- Publication type:
- Book Review
¿HAY UN ESQUEMATISMO DE LOS CONCEPTOS EMPÍRICOS Y MATEMÁTICOS?
- Published in:
- Anuario Filosófico, 2008, v. 41, n. 3, p. 621
- By:
- Publication type:
- Article
Uncertainty and Probability in Institutional Economics.
- Published in:
- Journal of Economic Issues, 2007, v. 41, n. 4, p. 1087, doi. 10.1080/00213624.2007.11507088
- By:
- Publication type:
- Article
ТЕОРЕТИКО-МЕТОДОЛОГИЧЕСКИЕ ОСОБЕННОСТИ ПРИМЕНЕНИЯ ДЕДУКТИВНОГО МЕТОДА В АКСИОМАТИЧЕСКИХ ПОСТРОЕНИЯХ МАТЕМАТИЧЕСКИХ ТЕОРИЙ.
- Published in:
- Hileya: Scientific Bulletin / Gileya, 2020, n. 157, p. 98
- By:
- Publication type:
- Article
Lipschitz properties of the scalarization function and applications.
- Published in:
- Optimization, 2010, v. 59, n. 2, p. 305, doi. 10.1080/02331930801951033
- By:
- Publication type:
- Article
Upper semicontinuity of the solution maps in homogeneous vector quasi-equilibrium problems.
- Published in:
- Optimization, 2006, v. 55, n. 3, p. 231, doi. 10.1080/02331930600662807
- By:
- Publication type:
- Article
Preface to the special issue dedicated to Saber Elaydi on the occasion of his 80th birthday.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1397, doi. 10.1080/10236198.2024.2398877
- By:
- Publication type:
- Article
General Cauchy–Lipschitz theory for Δ-Cauchy problems with Carathéodory dynamics on time scales.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 4, p. 526, doi. 10.1080/10236198.2013.862358
- By:
- Publication type:
- Article
ON INTERVAL BASED GENERALIZATIONS OF ABSOLUTE CONTINUITY FOR FUNCTIONS ON R<sup>n</sup>.
- Published in:
- Real Analysis Exchange, 2017, v. 42, n. 1, p. 49, doi. 10.14321/realanalexch.42.1.0049
- By:
- Publication type:
- Article
TURNING AUTOMATIC CONTINUITY AROUND: AUTOMATIC HOMOMORPHISMS.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 271, doi. 10.14321/realanalexch.41.2.0271
- By:
- Publication type:
- Article